# SDR DALA12004905534

- Difficulty date: August 5, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 74,834 hours, 31,045 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PAX DOOR EMERGENCY OPERATION MECHANISM HAS LOOSE AND MISSING HARDWARE (LOWER OPERATION MECHANISM) ALSO CRANK ASSY BENT, TIGHTENED LOOSE HARDWARE.  NSTALLED NEW CRANK AND BUSHING PER CMM 52-11-07.  OPS GOOD PER AMM 52-11 RII COMPLETE.
